# SDR ASAA2014080808785

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,489 hours, 8,498 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4152
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, WHEN POWER CAME TO IDLE, MASTER CAUTION ILLUMINATED AND COWL ANTI-ICE LIGHT FLICKERED FOR AN EXTENDED PERIOD OF TIME.  NR 2 COWL ANTI-ICE.  ACFT GROUNDED.  REPLACED THE TAI PRESSURE SWITCH ON THE NR 2 ENGINE IAW AMM 30-21-21. OPS CHECK GOOD IAW AMM 30-21-21-400-801, STEP "G".
